# SDR HEEA0010276

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2269A
- Make and model: Bell 206B
- Aircraft serial: 3608
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE "C" INOPERATIVE. PERFORMED PRELIMINARY INSPECTION, TESTED, ADJUSTED PULSE WIDTH AND FREQUENCY.  REPLACED MISSING PHOTOCELL LENS P/N 088-00655-0000.  BENCH CHECK GOOD.
